Journal of Nonlinear Mathematical Physics

Volume 14, Issue 2, April 2007, Pages 188 - 229

A multidimensional superposition principle: numerical simulation and analysis of soliton invariant manifolds I

Authors
Alexander A ALEXEYEV
Corresponding Author
Alexander A ALEXEYEV
Available Online 1 April 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.2.11How to use a DOI?
Abstract
In the framework of a multidimensional superposition principle involving an analytical approach to nonlinear PDEs, a numerical technique for the analysis of soliton invari- ant manifolds is developed. This experimental methodology is based on the use of computer simulation data of soliton–perturbation interactions in a system under in- vestigation, and it allows the determination of the dimensionality of similar manifolds and partially (in the small amplitude perturbation limit) to restore the related super- position formulae. Its application for cases of infinite dimensionality, and the question of approximation by lower dimensional manifolds and, respectively, by superposition formulae of a lower order are considered as well. The ideas and implementation details are illustrated and verified by using examples with the integrable, MKdV and KdV equations, and also nonintegrable, Kawahara and Regularized Long Waves equation, soliton models.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 2
Pages
188 - 229
Publication Date
2007/04
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.2.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Alexander A ALEXEYEV
PY  - 2007
DA  - 2007/04
TI  - A multidimensional superposition principle: numerical simulation and analysis of soliton invariant manifolds I
JO  - Journal of Nonlinear Mathematical Physics
SP  - 188
EP  - 229
VL  - 14
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.2.11
DO  - https://doi.org/10.2991/jnmp.2007.14.2.11
ID  - ALEXEYEV2007
ER  -